MathSciNet Relay Station
MathSciNet bibliographic data
MR2206629 (2007a:53098) 53C29 (53C10)
Chiossi, Simon G.; Fino, Anna Conformally parallel $G\sb 2$ structures on a class of solvmanifolds. Math. Z. 252 (2006), no. 4, 825–848.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement